Thumbnail
Access Restriction
Subscribed

Author Rigal, J. L. ♦ Gaches, J.
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1967
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract Some new theorems generalizing a result of Oettli and Prager are applied to the a posteriori analysis of the $\textit{compatibility}$ of a computed solution to the uncertain data of a linear system (or of a polynomial equation).
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1967-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 14
Issue Number 3
Page Count 6
Starting Page 543
Ending Page 548


Open content in new tab

   Open content in new tab
Source: ACM Digital Library